Generalized stochastic flows and applications to incompressible viscous fluids

Abstract : We introduce a notion of generalized stochastic flows on manifolds, that extends to the viscous case the one defined by Brenier for perfect fluids. Their kinetic energy extends the classical kinetic energy to Brownian flows, defined as the $L^2$ norm of their drift. We prove that there exists a generalized flow which realizes the infimum of the kinetic energy among all generalized flows with prescribed initial and final configuration. We also construct generalized flows with prescribed drift and kinetic energy smaller than the $L^2$ norm of the drift. The results are actually presented for general $L^q$ norms, thus including not only the Navier-Stokes equations but also other equations such as the porous media.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01057528
Contributor : Marc Arnaudon <>
Submitted on : Tuesday, September 9, 2014 - 4:35:03 PM
Last modification on : Wednesday, November 21, 2018 - 5:52:06 PM
Document(s) archivé(s) le : Wednesday, December 10, 2014 - 10:40:40 AM

Files

Genflow10.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01057528, version 1

Collections

Citation

Alexandra Antoniouk, Marc Arnaudon, Ana Bela Cruzeiro. Generalized stochastic flows and applications to incompressible viscous fluids. Bulletin des Sciences Mathématiques, Elsevier, 2014, 138 (4), pp.565-584. ⟨hal-01057528⟩

Share

Metrics

Record views

223

Files downloads

86